# SDR 05FDEA02090

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN AT BS 430, JUST BELOW STR. 18R. CUT OUT DAMAGE IN SKIN BS 430 R, STR 18 IAW SRM 53-30-3 FABRICATED, INSTALLED PARTS   PER SRM 53-30-3.  (CLOSED)
